# SDR FDEA201605261738

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104224
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STATION 1520, STRINGER 24R, FRAME SPLICE HAS GOUGE MARKS.  FRAME SPLICE REMOVED AND REWORKED AREA TREATED IAW SRM 51-10-02 AND SRM 51-20-01, REV 118.  MATERIAL REMOVED 0.027" OUT OF LIMIT.  FRAME SPLICE R & R WITH NEW FABRICATED FRAME SPLICE, STA 1520, STR 24R IAW DWG 146N1017, SHT 03, REV D.  REPAIR CLASSIFIED AS MAJOR.
